RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2007, Volume 7, Number 1  


A counterexample to a multidimensional version of the weakened Hilbert's 16th problem
M. Bobieński, H. Żołądek
1
Complex codimension one singular foliations and Godbillon–Vey sequences
D. Cerveau, A. Lins-Neto, F. Loray, J. V. Pereira, F. Touzet
21
The characterization problem for one class of second order operator pencil with complex periodic coefficients
R. F. Èfendiev
55
Converse spectral problems for nodal domains
B. Helffer, T. Hoffmann-Ostenhof
67
Counting ramified converings and intersection theory on spaces of rational functions. I. Cohomology of Hurwitz spaces
S. Lando, D. Zvonkine
85
Constant families of $t$-structures on derived categories of coherent sheaves
A. E. Polishchuk
109
Counting ramified coverings and intersection theory on Hurwitz spaces. II. Local structure of Hurwitz spaces and combinatorial results
D. Zvonkine
135
Yuri I. Manin
B. L. Feigin, Yu. S. Ilyashenko, A. B. Sossinski, Yu. Tschinkel, M. A. Tsfasman, S. G. Vlăduţ
163
Moscow Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019